# SDR CA030626009

- Difficulty date: June 26, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 13,634 hours, 1 cycles
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION FINE BRONZE PARTICLES FOUND IN OIL FILTER & SCREEN. FURTHER INVESTIGATION REVEALED ROCKER ARM BUSHINGS WORN. ALSO CYLINDER HEAD BOSSES WORN. THE ROCKER SHAFTS ON THESE NEW STYLE CYLINDERS ARE HELD IN PLACE WITH SET SCREWS WHICH SEEM TO LOOSEN OFF. WE HAVE ALSO TRIED LOCTITE BUT IT SEEMS WITH NO SUCCESS. SUGGEST THAT ANY ONE WITH THESE NEW CYLINDERS CHECK THEM ASAP.
